MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 25-apr-2023.It was reported that stent deployment failure occurred.A 22x70/10fr 75cm wallstent endoprosthesis was advanced to treat the lesion.However, after positioning, the stent would not release.The device was removed and the procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.However, returned device analysis revealed that the stent was partially deployed and was damaged.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: a wallstent uni device was received for analysis.A visual and tactile examination identified multiple shaft kinks.The stent was returned partially deployed by 15mm.The stent was also noted to be damaged.A visual and tactile examination identified no issues with the tip of the device.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16956971
Report Number2124215-2023-20267
Device Sequence Number7012737
Product Code JCT
UDI-Device Identifier08714729204145
UDI-Public08714729204145
Combination Product (Y/N)N
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2024
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0029294406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale